MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX70071D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service provider received samples returned from the customer on (b)(6) 2020.Currently, zyno medical is waiting for the investigation results from the service provider.
 
Event or Problem Description
On 11/20/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2020 and stated that an administration set model bx-70071-d lot 1811011 is leaking right below the drip chamber.They had also stated it had happened 10 times over the last six months but did not report it.This is the second complaint from this customer of this type.The other complaint is reported under mdr 3006575795-2020-00036.Complaint (b)(4).A patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is podo xingda (tianjin) medical co., ltd.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00039).
 
Additional Manufacturer Narrative
The service provider provided the evaluation report to zyno medical on 12/18/2020.One used administration set that was involved in the incident and ten unused samples from the same lot of the affected set were tested.Visual inspection confirmed that there was no damage to the sets that would cause any leak to either the used set or the unused samples.The used set had no physical signs of a leak.When the set was set up for an infusion, it would not prime manually or with the pump.The infusion test could not be performed using the used set.The ten unused samples completed the infusion test, and no leak was observed below the drip chamber or anywhere else on the set.The reported issue was not confirmed.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10953598
Report Number3006575795-2020-00039
Device Sequence Number17016542
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model NumberBX70071D
Device Catalogue NumberBX-70071-D
Device Lot Number1811011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1